# SDR DALA2023080706415

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,078 hours, 39,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0661 EMERGENCY PATH SEAT LIGHT AT 2 RT INOPERATIVE. CORRECTIVE ACTION: LIGHT ASSY REMOVED AND REPLACED LIGHTS ASSY CKS OK. (9725137)
